# SDR 2009FA0000404

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: General aviation
- Aircraft: N725SV
- Make and model: Cessna 441
- Aircraft serial: 4410051
- Aircraft time: 5,680 hours, 7,531 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Debonded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP, WITH THE HORIZONTAL STABILIZER REMOVED, DEBONDING WAS FOUND USING ULTRASOUND INSP ON THE BOTTOM CENTER WHERE THE LT AND RT PANELS ARE JOINED TOGETHER WITH FINGER DOUBLERS.
